MathSciNet Relay Station
MathSciNet bibliographic data
MR1869627 19K99 (18F25 46L80 46M15)
Mitchener, Paul D. Symmetric $K$-theory spectra of $C\sp \star$-categories. $K$-Theory 24 (2001), no. 2, 157–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement